Skip navigation

Please use this identifier to cite or link to this item:
Title: The central limit theorem for random dynamical systems
Authors: Horbacz, Katarzyna
Keywords: central limit theorem; Markov operators; invariant measures
Issue Date: 2016
Citation: Journal of Statistical Physics, Vol. 164, iss. 6 (2016), s. 1261-1291
Abstract: We consider random dynamical systems with randomly chosen jumps. The choice of deterministic dynamical system and jumps depends on a position. The Central Limit Theorem for random dynamical systems is established.
DOI: 10.1007/s10955-016-1601-1
ISSN: 0022-4715
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Horbacz_The_central_limit_theorem.pdf655,78 kBAdobe PDFView/Open
Show full item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons